# SDR UPS00832564

- Difficulty date: April 21, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 64,438 hours, 24,396 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 975400284
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2, STA 280 FRAME RAIL ABOVE LONG 34L - 35L HAS HEAVY CORROSION.  REMOVED AND REPLACED FRAME RAIL IAW SRM 51-1-20D.
